# SDR SWAA2021111128564

- Difficulty date: October 8, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT STIFFENER AT STA 687; LBL 67; WL 202 ; / [01] FOUND TO BE OUT OF LIMITS. DUE TO HAVING NO ALLOWABLE DAMAGE FOUND IN SRM. REPAIR BY REPLACEMENT.; [02] REMOVED CORROSION ON STIFFENER AT BS 687 LBL67 WL 202 PER SRM 51-10-02. MAXIMUM MATERIAL REMOVED WAS 1'X1'X .008'. FOUND TO BE OUT OF LIMITS DUE TO HAVING NO ALLOWABLE DAMAGE FOUND IN SRM. REPAIR BY REPLACEMENT. DIAL DEPTH GAUGE ID:NCX000697 S/N:UNKNOWN.; [03] VERIFIED CORRECTIVE ACTION 2.; [04] UPDATED PARTS TABLE; [05] FABRICATED NEW STIFFENER AT BS 687; LBL 67; WL 202 FROM BAC1490-2824 7075T0 (LOT NUMBER 1473208-1) HEAT TREATED TO T62 CONDITION ON CUSTOMER RO NO. 843865-SWA; JOB NUMBER 544235 PER BOEING DWG 144A7713. LOCATED AND DRILLED NEW STIFFENER BS 687; LBL 67; WL 202 PER SRM 51-40-05-0G-0 AND BOEING DWG 144A7713. APPLIED CHEMICAL CONVERSION COATING TO NEW STIFFENER PER SRM 51-20-01-0G-0. OK TO APPLY PRIMER.; [06] VERIFIED ACTION 5; [07] PRIMED NEW SUPPORT STIFFENER AT BS 687; LBL 67; WL 202 PER BOEING DWG 144A7713 AND SRM 51-20-01-0G-0.; [08] VERIFIED CORRECTIVE ACTION ITEM 7.; [09] PARTIAL UPDATE OF STEP 1...OK TO INSTALL; [10] EDIT TO PARTIAL UPDATE OF STEP 1...OK TO INSTALL.; [11] CERTIFIED EDIT; [12] VERIFIED STEP 1; OK TO INSTALL STIFFNER; [13] PARTIAL UPDATE STEP 2; [14] REMOVED AND REPLACED STIFFENER AT BS 687; LBL 67; WL 202 I.A.W BOEING DWG 144A7730 AND SRM 51-40-02-0G-0; [15] VERIFIED CORRECTIVE ACTION STEP 14 COMPLETE.; [16] COMPLETE
